Zur Theorie der Summengleichungen

O. Perron

Mathematische Zeitschrift (1920)

  • Volume: 8, page 159-170
  • ISSN: 0025-5874; 1432-1823

How to cite


Perron, O.. "Zur Theorie der Summengleichungen." Mathematische Zeitschrift 8 (1920): 159-170. <http://eudml.org/doc/167597>.

author = {Perron, O.},
journal = {Mathematische Zeitschrift},
pages = {159-170},
title = {Zur Theorie der Summengleichungen},
url = {http://eudml.org/doc/167597},
volume = {8},
year = {1920},

AU - Perron, O.
TI - Zur Theorie der Summengleichungen
JO - Mathematische Zeitschrift
PY - 1920
VL - 8
SP - 159
EP - 170
UR - http://eudml.org/doc/167597
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.